# SDR REXA2022100502202

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, AFT FORMER @ F.S. 347.00 IS CORRODED.	LOCATED DRILLED AND INSTALLED NEW AFT FORMER IAW CRJ900 SRM 51-40-11-001-011-A01 AND 51-42-06-001-001-A01
